# SDR SWIA201436901

- Difficulty date: March 28, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 32,867 hours, 46,154 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 9799901
- Part serial: 1746
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RT PACK FAILED, RAN QRH FOR PACK FAIL.  SHORTLY AFTER, SMOKE STARTED DEVELOPING IN COCKPIT.  RECEIVED A TRIPLE CHIME, MASTER WARNING AND AURAL SMOKE WARNING.  REPLACED RT TEMP CONTROL VALVE IAW AMM.
